# SDR 96FDEA00408

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mopsill
- Part number: 651757011
- Condition: Cracked
- Location: Bs 295-304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOPSILL AT WL 208 BS 295 TO 304 LBL 50 IS CRACKED.  REMOVED AND REPLACED MOPSILL WL 208 BS 295 TO 304 LBL 50.
